Alert archive / Texas / Blizzard Warnings in 2020
Blizzard Warning 1, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this blizzard warning at Feb 4, 2020, 2:34 PM CST for Culberson County, Texas. It took effect at Feb 4, 2020, 6:00 PM CST. It was in force for 14 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 4, 2020, 2:34 PM CST (20:34 UTC)
- In effect from
- Feb 4, 2020, 6:00 PM CST
- Expired
- Feb 5, 2020, 8:09 AM CST
- In force
- 14 hr
- Issued by
- NWS Midland/Odessa, TX
County Culberson County, TX
The radar
The El Paso radar (KEPZ), 212 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 4, 6:51 PM CST | BLIZZARD | 4 S Pine Springs, TX | MULTIPLE HOURS OF SUSTAINED WINDS OVER 35 MPH AND VISIBILITIES LESS THAN A QUARTER MILE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
964 WWUS44 KMAF 042034 WSWMAF URGENT - WINTER WEATHER MESSAGE National Weather Service Midland/Odessa TX 234 PM CST Tue Feb 4 2020 TXZ270-271-051100- /O.UPG.KMAF.WS.W.0001.200205T0000Z-200206T0000Z/ /O.NEW.KMAF.BZ.W.0001.200205T0000Z-200206T0000Z/ Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the city of Pine Springs 134 PM MST Tue Feb 4 2020 ...BLIZZARD WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST WEDNESDAY... * WHAT...Blizzard conditions expected. Total snow accumulations of 3 to 5 inches. Winds gusting as high as 50 mph. A Blizzard Warning means severe winter weather conditions are expected or occurring. Falling and blowing snow with strong winds and poor visibilities are likely. This will lead to whiteout conditions, making travel extremely dangerous. Do not travel. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. * WHERE...Guadalupe and Delaware Mountains in Texas. * WHEN...From 5 PM this afternoon to 5 PM MST Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. Falling and blowing snow with strong winds and poor visibilities are likely. This will lead to whiteout conditions, making travel extremely dangerous. Do not travel. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions can be obtained by calling 800-452- 9292. && $$ NMZ028-TXZ059-060-067-075-273-274-278-051100- /O.UPG.KMAF.WW.Y.0004.200205T0000Z-200206T0000Z/ /O.EXA.KMAF.WS.W.0001.200205T0000Z-200206T0000Z/ Eddy County Plains-Loving-Winkler-Ward-Pecos- Eastern Culberson County-Reeves County Plains- Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Mentone, Kermit, Monahans, Fort Stockton, Pecos, and Alpine 234 PM CST Tue Feb 4 2020 /134 PM MST Tue Feb 4 2020/ ...WINTER STORM WARNING IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 6 PM CST /5 PM MST/ WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 3 to 5 inches. Winds gusting as high as 30 mph. * WHERE...In New Mexico, Eddy County Plains. In Texas, Loving, Winkler, Ward, Pecos and Eastern Culberson Counties, and Reeves County Plains and Davis Mountains Foothills. * WHEN...From 6 PM CST /5 PM MST/ this evening to 6 PM CST /5 PM MST/ Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ NMZ029-033-034-TXZ045>048-050>053-061>063-068>070-051100- /O.CON.KMAF.WS.W.0001.200205T0000Z-200206T0000Z/ Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Ector-Midland- Glasscock-Crane-Upton-Reagan- Including the cities of Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, Big Spring, Colorado City, Odessa, Midland, Crane, McCamey, Rankin, and Big Lake 234 PM CST Tue Feb 4 2020 /134 PM MST Tue Feb 4 2020/ ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 6 PM CST /5 PM MST/ WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 3 to 8 inches. * WHERE...Portions of southeast New Mexico and western Texas. * WHEN...From 6 PM CST /5 PM MST/ this evening to 6 PM CST /5 PM MST/ Wednesday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ NMZ027-TXZ272-275>277-051100- /O.CON.KMAF.WS.W.0001.200205T0000Z-200206T0000Z/ Guadalupe Mountains of Eddy County- Van Horn and Highway 54 Corridor-Chinati Mountains-Marfa Plateau- Davis Mountains- Including the cities of Queen, Van Horn, Marfa, and Fort Davis 234 PM CST Tue Feb 4 2020 /134 PM MST Tue Feb 4 2020/ ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 6 PM CST /5 PM MST/ WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 3 to 6 inches. Winds gusting as high as 30 mph. * WHERE...In New Mexico, Guadalupe Mountains of Eddy County. In Texas, Van Horn and Highway 54 Corridor and Marfa Plateau, and Davis and Chinati Mountains. * WHEN...From 6 PM CST /5 PM MST/ this evening to 6 PM CST /5 PM MST/ Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ TXZ279-280-051100- /O.CON.KMAF.WW.Y.0004.200205T0000Z-200206T0000Z/ Central Brewster County-Chisos Basin- Including the cities of Panther Junction and Chisos Basin 234 PM CST Tue Feb 4 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of up to 3 inches. * WHERE...Chisos Basin, and Central Brewster County. * WHEN...From 6 PM this evening to 6 PM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 800-452- 9292. && $$ For more information from the National Weather Service visit https://weather.gov/midland
2 follow-up statements
618 WWUS44 KMAF 050854 WSWMAF URGENT - WINTER WEATHER MESSAGE National Weather Service Midland/Odessa TX 254 AM CST Wed Feb 5 2020 TXZ270-271-052130- /O.CON.KMAF.BZ.W.0001.000000T0000Z-200206T0000Z/ Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the city of Pine Springs 154 AM MST Wed Feb 5 2020 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Blizzard conditions expected. Total snow accumulations of 3 to 5 inches. Winds gusting as high as 50 mph. A Blizzard Warning means severe winter weather conditions are expected or occurring. Falling and blowing snow with strong winds and poor visibilities are likely. This will lead to whiteout conditions, making travel extremely dangerous. Do not travel. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. * WHERE...Guadalupe and Delaware Mountains in Texas. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. Gusty winds could bring down tree branches. The cold wind chills as low as 5 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions can be obtained by calling 800-452- 9292. && $$ NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-075-273-274- 278-052130- /O.CON.KMAF.WS.W.0001.000000T0000Z-200206T0000Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin- Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane- Upton-Reagan-Pecos-Eastern Culberson County-Reeves County Plains- Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Pecos, and Alpine 254 AM CST Wed Feb 5 2020 /154 AM MST Wed Feb 5 2020/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...Heavy snow expected. Additional accumulations of 2 to 4 inches. Total snow accumulations of 4 to 8 inches with isolated higher amounts. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...Until 6 PM CST /5 PM MST/ this evening. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ NMZ027-TXZ272-275>277-052130- /O.CON.KMAF.WS.W.0001.000000T0000Z-200206T0000Z/ Guadalupe Mountains of Eddy County- Van Horn and Highway 54 Corridor-Chinati Mountains-Marfa Plateau- Davis Mountains- Including the cities of Queen, Van Horn, Marfa, and Fort Davis 254 AM CST Wed Feb 5 2020 /154 AM MST Wed Feb 5 2020/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...Heavy snow expected. Additional accumulations of 1 to 3 inches. Total snow accumulations of 3 to 6 inches. Winds gusting as high as 30 mph. * WHERE...In New Mexico, Guadalupe Mountains of Eddy County. In Texas, Van Horn and Highway 54 Corridor and Marfa Plateau, and Davis and Chinati Mountainses. * WHEN...Until 6 PM CST /5 PM MST/ this evening. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ TXZ279-280-052130- /O.CON.KMAF.WW.Y.0004.000000T0000Z-200206T0000Z/ Central Brewster County-Chisos Basin- Including the cities of Panther Junction and Chisos Basin 254 AM CST Wed Feb 5 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow expected. Total snow accumulations of up to 3 inches. * WHERE...Chisos Basin, and Central Brewster County especially along Highway 90 near Marathon. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 800-452- 9292. && $$ For more information from the National Weather Service visit https://weather.gov/midland
682 WWUS44 KMAF 051409 WSWMAF URGENT - WINTER WEATHER MESSAGE National Weather Service Midland/Odessa TX 809 AM CST Wed Feb 5 2020 TXZ270-271-060000- /O.CAN.KMAF.BZ.W.0001.000000T0000Z-200206T0000Z/ /O.EXA.KMAF.WS.W.0001.000000T0000Z-200206T0000Z/ Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the city of Pine Springs 709 AM MST Wed Feb 5 2020 ...WINTER STORM WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...BLIZZARD WARNING IS CANCELLED... * WHAT...Heavy snow. Additional snow accumulations of 1 to 2 inches. Winds gusting as high as 35 mph. * WHERE...Guadalupe and Delaware Mountains in Texas. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. The cold wind chills as low as 10 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 800-452- 9292. && $$ NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-075-273-274- 278-060000- /O.CON.KMAF.WS.W.0001.000000T0000Z-200206T0000Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin- Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane- Upton-Reagan-Pecos-Eastern Culberson County-Reeves County Plains- Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Pecos, and Alpine 809 AM CST Wed Feb 5 2020 /709 AM MST Wed Feb 5 2020/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations of up to three inches. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...Until 6 PM CST /5 PM MST/ this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ NMZ027-TXZ272-275>277-060000- /O.CON.KMAF.WS.W.0001.000000T0000Z-200206T0000Z/ Guadalupe Mountains of Eddy County- Van Horn and Highway 54 Corridor-Chinati Mountains-Marfa Plateau- Davis Mountains- Including the cities of Queen, Van Horn, Marfa, and Fort Davis 809 AM CST Wed Feb 5 2020 /709 AM MST Wed Feb 5 2020/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations of up to two inches. * WHERE...In New Mexico, Guadalupe Mountains of Eddy County. In Texas, Van Horn and Highway 54 Corridor and Marfa Plateau, and Davis and Chinati Mountains. * WHEN...Until 6 PM CST /5 PM MST/ this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ TXZ082-281-282-060000- /O.EXA.KMAF.WW.Y.0004.000000T0000Z-200206T0000Z/ Terrell-Presidio Valley-Lower Brewster County- Including the cities of Dryden, Sanderson, Presidio, and Castolon 809 AM CST Wed Feb 5 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Wet snow. Additional snow accumulations of up to two inches. * WHERE...Rio Grande Valley, and Terrell. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 800-452- 9292. && $$ TXZ279-280-060000- /O.CON.KMAF.WW.Y.0004.000000T0000Z-200206T0000Z/ Central Brewster County-Chisos Basin- Including the cities of Panther Junction and Chisos Basin 809 AM CST Wed Feb 5 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow. Additional snow accumulations of up to two inches. * WHERE...Chisos Basin, and Central Brewster County. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 800-452- 9292. && $$ For more information from the National Weather Service visit https://weather.gov/midland
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this blizzard warning went out at Feb 4, 11:18 AM CST, 3 hours 16 minutes earlier.
Area forecast discussion, Feb 4, 11:18 AM CST, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1118 AM CST Tue Feb 4 2020
.DISCUSSION...
See aviation discussion below.
&&
.AVIATION...
MVFR/IFR ceilings will continue the remainder of this afternoon at
KMAF/KHOB with VFR conditions elsewhere. Cold front will continue
to sag south toward the mountains this afternoon with winds
shifting to the northeast at all terminals. Conditions will
rapidly deteriorate at all terminals by around 05/00z early this
evening as a strong storm system approaches. Prevailing IFR/LIFR
conditions in rain, sleet, snow and fog is expected at all
terminals overnight and continue into Wednesday morning.
12
&&
.PREV DISCUSSION... /issued 1017 AM CST Tue Feb 4 2020/
UPDATE...
The forecast has been updated to reflect the current position of
the cold front and the rain that has developed over the Permian
Basin. The front is moving faster than anticipated so have lowered
high temperatures across the board. We have received several
reports of sleet mixed in with the rain near Odessa. Temperatures
will remain above freezing through the afternoon in these areas so
we should just see wet roads. Further north and west over SE NM
and the Guadalupe Mountains, snow is developing and will continue
to increase. Have increased snow amounts there to account for
this. Continue to follow social media and our website for the
most up to date forecast.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 39 22 30 19 / 60 100 70 10
Carlsbad 43 22 34 20 / 60 80 50 0
Dryden 74 32 40 29 / 10 70 50 20
Fort Stockton 67 25 33 24 / 40 90 70 10
Guadalupe Pass 48 17 28 23 / 50 80 50 0
Hobbs 36 18 32 17 / 80 90 60 0
Marfa 60 20 35 16 / 20 80 60 10
Midland Intl Airport 45 22 31 20 / 60 90 60 10
Odessa 44 22 31 20 / 70 90 60 10
Wink 50 23 34 21 / 70 90 60 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Winter Storm Warning from 5 PM this afternoon to 5 PM MST
Wednesday for Central Lea County-Guadalupe Mountains of
Eddy County-Northern Lea County-Southern Lea County.
Winter Weather Advisory from 5 PM this afternoon to 5 PM MST
Wednesday for Eddy County Plains.
TX...Winter Storm Warning from 6 PM CST /5 PM MST/ this evening to 6
PM CST /5 PM MST/ Wednesday for Andrews-Borden-Chinati
Mountains-Crane-Davis Mountains-Dawson-Ector-Gaines-
Glasscock-Guadalupe Mountains Above 7000 Feet-Guadalupe and
Delaware Mountains-Howard-Marfa Plateau-Martin-Midland-
Mitchell-Reagan-Scurry-Upton-Van Horn and Highway 54
Corridor.
Winter Weather Advisory from 6 PM this evening to 6 PM CST
Wednesday for Central Brewster County-Chisos Basin-Davis
Mountains Foothills-Eastern Culberson County-Loving-Pecos-
Reeves County Plains-Ward-Winkler.
High Wind Watch from 7 PM MST this evening through Wednesday
morning for Guadalupe and Delaware Mountains.
&&
29/12Hazardous weather outlook, Feb 4, 9:59 AM CST, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 959 AM CST Tue Feb 4 2020 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-051600- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 959 AM CST Tue Feb 4 2020 /859 AM MST Tue Feb 4 2020/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...Today and Tonight A Winter Storm Warning has been issued for the Permian Basin as well the Guadalupe and Davis Mountains, Van Horn Corridor, and Marfa Plateau for tonight for snowfall amounts of 4 to 8 inches. A Winter Weather Advisory is in effect for the Trans Pecos Region as well as lower elevations east and south of the Davis Mountains for tonight for snowfall amounts of 1-3 inches. A High Wind Watch remains in effect tonight for Guadalupe Pass. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The Winter Storm Warning and Winter Weather Advisory will remain in effect through Wednesday. A High Wind Watch remains in effect into Wednesday morning for Guadalupe Pass. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 2:58 AM CST | Winter Storm Warning | MAF | Andrews, Borden, Brewster, Crane, Culberson, Dawson and 17 more | 39 hr |
| Feb 4, 2:58 AM CST | Winter Weather Advisory | MAF | Brewster, Culberson, Jeff Davis, Loving, Pecos, Presidio and 4 more | 35 hr |
Nearby
Blizzard Warnings in Texas, 2020Every blizzard warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.